Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 147, NWS Cleveland, OH

August 17, 2024Portage County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 17, 2024, 5:30 PM EDT for Portage County, Summit County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2024, 5:30 PM EDT (21:30 UTC)
Expired
Aug 17, 2024, 6:15 PM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 52 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 6:06 PM EDTTSTM WND DMG1 W Ravenna, OHTree down. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

720 
WUUS51 KCLE 172130
SVRCLE
OHC133-153-172215-
/O.NEW.KCLE.SV.W.0147.240817T2130Z-240817T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
530 PM EDT Sat Aug 17 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southwestern Portage County in northeastern Ohio...
  East central Summit County in northeastern Ohio...

* Until 615 PM EDT.

* At 530 PM EDT, a severe thunderstorm was located over Tallmadge, or
  near Akron, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Ravenna, Cuyahoga Falls, Kent, Tallmadge, Streetsboro,
  Mogadore, Stow, Brimfield, Munroe Falls, Silver Lake, Brady Lake,
  and Sugar Bush Knolls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4105 8151 4117 8150 4126 8120 4108 8115
TIME...MOT...LOC 2130Z 249DEG 18KT 4113 8146 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
2 follow-up statements
024 
WWUS51 KCLE 172153
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
553 PM EDT Sat Aug 17 2024

OHC153-172203-
/O.CAN.KCLE.SV.W.0147.000000T0000Z-240817T2215Z/
Summit OH-
553 PM EDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMMIT COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4121 8139 4126 8120 4108 8115 4108 8117
      4106 8139
TIME...MOT...LOC 2153Z 260DEG 18KT 4114 8133 

$$

OHC133-172215-
/O.CON.KCLE.SV.W.0147.000000T0000Z-240817T2215Z/
Portage OH-
553 PM EDT Sat Aug 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN PORTAGE COUNTY...

At 553 PM EDT, a severe thunderstorm was located over Kent, or near
Ravenna, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Ravenna, Kent, Tallmadge, Streetsboro, Brimfield, Brady Lake, and
Sugar Bush Knolls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4121 8139 4126 8120 4108 8115 4108 8117
      4106 8139
TIME...MOT...LOC 2153Z 260DEG 18KT 4114 8133 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Garuckas
425 
WWUS51 KCLE 172206
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
606 PM EDT Sat Aug 17 2024

OHC133-172216-
/O.EXP.KCLE.SV.W.0147.000000T0000Z-240817T2215Z/
Portage OH-
606 PM EDT Sat Aug 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PORTAGE COUNTY
WILL EXPIRE AT 615 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4121 8139 4126 8120 4108 8115 4108 8117
      4106 8139
TIME...MOT...LOC 2206Z 249DEG 18KT 4114 8126 

$$

Garuckas

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:41 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 17, 3:41 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
341 PM EDT Sat Aug 17 2024

.SYNOPSIS...
Low pressure over lower Michigan will drift east to Lake
Ontario by Sunday evening as a trailing cold front slowly crosses
the area tonight.  High pressure will build over the region in the
early to mid-week period.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...

Convective activity has increased this afternoon and will persist
until about 00Z with some decrease thereafter. Effective wind shear
of 20-25 knots with MLCAPE of 1500-2000 J/KG will allow the
activity to continue with some potential for strong to severe
wind and perhaps marginally severe hail mainly east of I-71.
Areas of heavy rain are likely along the lakeshore where storms
persist especially from Conneaut east into Erie County PA.

The region will be dominated by a slow moving low pressure over
the eastern Great Lakes through Sunday night. Somewhat of a
hybrid synoptic/lake enhanced rain event is expected. Scattered
to numerous showers and thunderstorms can be expected with peak
activity being diurnally driven in the afternoon and be mainly
north of US Route 30 and east of I-71. The heaviest rainfall
will be in the lakeshore counties from CLE east to ERI where
1-2.5" is possible with repeated activity.

More stable and drier air will filter into the region later
Sunday night. Lows tonight will be in the 60s with readings
about 5 degrees cooler Sunday night. Highs on Sunday will be in
the 70s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...

Surface low pressure and associated deep upper level trough will
continue to exit the Great Lakes region to the east on Monday. Broad
scale northwesterly flow, lingering low level moisture, and cooler
air aloft over a warm lake will allow for lingering lake enhanced
rain showers to persist early Monday morning through the afternoon
across Northeast Ohio and Northwest Pennsylvania. Large scale
subsidence under Canadian high pressure will allow for dry and quiet
conditions across the region through the remainder of the short term
period. Northerly flow through the short term will keep
temperatures below normal in the low to mid 70s for highs and upper
40s to lower 50s for overnight lows.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...

Quiet and dry weather will continue through the long term period as
the aforementioned high pressure gradually builds eastward across
the Great Lakes region and into the Mid Atlantic region through the
long term. Afternoon high temperatures during the period will begin
in the mid-70s while gradually warming to the mid 80s by Saturday.
Overnight low temperatures follow a similar trend as they begin near
50 degrees Wednesday night before settling in the mid to upper 60s
by Friday night.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
VFR conditions prevail across the region but diurnal heating
has initiated convection over northern Ohio and central Ohio.
The coverage and intensity will increase until near 21Z ahead of
a diffuse slow moving cold front that extends from just south
of CHI to southern lower Michigan. The front will sag southeast
into the region tonight will gradual wind shift to the west and
then northwest. Scattered Showers and thunderstorms with MVFR
ceilings and visibility will become concentrated east of I-71
and especially along I-90 east of CLE. The activity is somewhat
diurnal and will wane toward sunset and after the weak frontal
passage with peak coverage/intensity from 19-22Z. Southwest
winds of 10-15 knots can be expected with gusts around 20 knots
but higher in storms near 30-40 knots.

Lower clouds will spread into the region after midnight with
generally MVFR conditions with areas of IFR which will improve
toward noon on Sunday.

Outlook...Non-VFR possible in showers and thunderstorms through
Monday mainly in the afternoon and early evening. Widespread
non- VFR appears most likely in low ceilings Sunday into Monday.

&&

.MARINE...

Upper level low persists over the Great Lakes region through the
weekend while a surface low drags a cold front east through early
Sunday morning. Southwest winds 10 to 15 knots will keep wave
heights offshore and below 3 feet through the rest of today and into
Sunday afternoon. Winds turn northwesterly while increasing to 15-20
knots by late Sunday afternoon and 15-25 knots by Sunday evening.
This will allow for wave heights to build to 3-6 feet. Expect for
winds and waves to be above small craft criteria late Sunday night
through Tuesday afternoon/evening with a Small Craft Advisory and
Beach Hazards Statement likely needed through that time period.

Lingering surface troughing will persist across Lake Erie through
Monday morning before high pressure builds overhead Monday into
Tuesday. The high will allow for northerly winds to decrease to 10-
15 knots by Tuesday night. As the high builds east across the Great
Lakes region through next week, generally easterly winds behind the
aforementioned cold front will continue into Friday.

The aforementioned surface troughing coupled with cooler 850 mb
temperatures and a warm lake surface temperature will create an
environment favorable for waterspouts to develop from tonight
through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...LaPlante
NEAR TERM...LaPlante
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...LaPlante
MARINE...Iverson
Hazardous weather outlook, Aug 17, 4:29 AM EDT, 13 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Cleveland OH
429 AM EDT Sat Aug 17 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
429 AM EDT Sat Aug 17 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected this afternoon. A few of these
storms may be strong to severe with isolated damaging wind gusts
possible. Heavy rainfall may lead to localized flooding during this
time, primarily in low-lying or urban areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180830-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
429 AM EDT Sat Aug 17 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected this afternoon. A few of these
storms may be strong to severe with isolated damaging wind gusts
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 4:20 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Sat Aug 17 2024

OHZ089-172100-
Ashtabula Lakeshore OH-
420 PM EDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ASHTABULA COUNTY
THROUGH 500 PM EDT...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over
Madison, or 9 miles northeast of Painesville, moving northeast at 25
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Ashtabula, Geneva-On-The-Lake, and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4190 8080 4188 8079 4188 8080 4183 8084
      4181 8088 4181 8091 4178 8100 4186 8100
      4187 8090
TIME...MOT...LOC 2020Z 223DEG 23KT 4179 8110

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Garuckas
Special weather statement, Aug 17, 4:39 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Cleveland OH
439 PM EDT Sat Aug 17 2024

OHZ020-172130-
Medina OH-
439 PM EDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MEDINA COUNTY
THROUGH 530 PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or near Medina, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brunswick, North Royalton, Broadview Heights, and Hinckley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4116 8186 4122 8190 4128 8179 4128 8169
      4117 8169
TIME...MOT...LOC 2039Z 244DEG 17KT 4120 8183

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Garuckas
Local storm report, Aug 17, 4:47 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
447 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Hail             1 SSW Brunswick         41.23N 81.83W
08/17/2024  M0.70 Inch       Medina             OH   Public

&&

JS
Special weather statement, Aug 17, 4:49 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT Sat Aug 17 2024

OHZ014-PAZ003-172145-
Ashtabula Inland OH-Crawford PA-
449 PM EDT Sat Aug 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ASHTABULA AND
SOUTHWESTERN CRAWFORD COUNTIES THROUGH 545 PM EDT...

At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pymatuning Central, or 19 miles west of Meadville, moving east at 25
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Meadville, Andover, Linesville, Harmonsburg, Adamsville, Pymatuning
North, Pymatuning Central, Atlantic, Conneaut Lake, Jamestown,
Conneaut Lakeshore, Geneva, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4148 8037 4149 8044 4149 8052 4150 8052
      4150 8064 4163 8066 4175 8017 4148 8014
TIME...MOT...LOC 2048Z 253DEG 23KT 4157 8052

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Garuckas
Local storm report, Aug 17, 5:20 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
520 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     Tstm Wnd Dmg     4 SSE Conneautville     41.70N 80.34W
08/17/2024                   Crawford           PA   911 Call Center

            Tree down on road. Time estimated from
            radar.

&&

BM
Local storm report, Aug 17, 5:23 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
523 PM EDT Sat Aug 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     Tstm Wnd Dmg     4 NNW Conneaut Lakeshor 41.68N 80.33W
08/17/2024                   Crawford           PA   911 Call Center

            Tree and wires down. Time estimated from
            radar.

&&

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:14 PM EDTSpecial Weather StatementCLEKnox, Morrow61 min
Aug 17, 1:38 PM EDTSpecial Marine WarningCLE67 min
Aug 17, 1:50 PM EDTSpecial Weather StatementCLEAshtabula40 min
Aug 17, 1:57 PM EDTSpecial Weather StatementCLEGeauga33 min
Aug 17, 2:00 PM EDTSpecial Weather StatementCLELake30 min
Aug 17, 2:35 PM EDTSpecial Weather StatementCLEGeauga55 min
Aug 17, 2:41 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne49 min
Aug 17, 2:47 PM EDTSpecial Weather StatementCLEAshtabula58 min
Aug 17, 2:55 PM EDTSpecial Weather StatementCLELake50 min
Aug 17, 3:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga26 min
Aug 17, 3:18 PM EDTAreal Flood AdvisoryCLEAshtabula3 hr
Aug 17, 3:35 PM EDTSpecial Weather StatementCLEPortage40 min
Aug 17, 3:43 PM EDTSpecial Weather StatementCLELake62 min
Aug 17, 4:02 PM EDTSevere Thunderstorm WarningCLELake43 min
Aug 17, 4:12 PM EDTSpecial Marine WarningCLE70 min
Aug 17, 4:16 PM EDTSevere Thunderstorm WarningCLEMedina44 min
Aug 17, 4:20 PM EDTSpecial Weather StatementCLEAshtabula40 min
Aug 17, 4:39 PM EDTSpecial Weather StatementCLEMedina51 min
Aug 17, 4:51 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake39 min
Aug 17, 5:25 PM EDTSevere Thunderstorm WarningCLEHolmes50 min
Aug 17, 6:00 PM EDTSpecial Weather StatementCLEMedina60 min
Aug 17, 6:15 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull26 min
Aug 17, 6:17 PM EDTAreal Flood AdvisoryCLEHolmes3 hr
Aug 17, 6:19 PM EDTSpecial Weather StatementCLESummit56 min
Aug 17, 6:32 PM EDTSpecial Weather StatementCLESummit58 min
Aug 17, 6:40 PM EDTSpecial Weather StatementCLEStark65 min
Aug 17, 6:45 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit28 min
Aug 17, 6:51 PM EDTSpecial Weather StatementCLELorain54 min
Aug 17, 6:59 PM EDTSevere Thunderstorm WarningCLEPortage, Summit46 min
Aug 17, 7:01 PM EDTAreal Flood AdvisoryCLEPortage, Summit3 hr
Aug 17, 7:09 PM EDTSpecial Weather StatementCLECuyahoga, Geauga66 min
Aug 17, 7:16 PM EDTFlash Flood WarningCLEPortage4 hr
Aug 17, 7:26 PM EDTAreal Flood AdvisoryCLECuyahoga3 hr
Aug 17, 7:31 PM EDTSpecial Marine WarningCLE89 min
Aug 17, 7:43 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake2 hr
Aug 17, 7:45 PM EDTSpecial Weather StatementCLEAshtabula, Lake75 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.